# SDR AWXA9500243

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445617
- Condition: Failed
- Location: Nr 6 Flt Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAS/PHX - FLT 897 - EN ROUTE, LOST A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  CREW DECLARED EMERGENCY AND LANDED WITHOUT FURTHER PROBLEMS. A/C WAS TOWED TO GATE.  MX FOUND BAD NR 6 SPOILER ACTUATOR.  REMOVED AND REPLACED ACTUATOR.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE. (X)
